# SDR 2006FA0001189

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: General aviation
- Aircraft: N216LF
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201034
- Aircraft time: 60 hours
- Engine: Lyc O235*
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: P010904
- Part serial: 60781
- Condition: Leaking
- Part time: 60 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

OWNER REPORTED THAT AFTER FLYING AIRCRAFT, THERE APPEARED TO BE OIL LEAKING FROM UNDER COWLING.  OIL LEVEL WAS CHECKED AND FOUND TO BE DOWN TO ONLY 3 QUARTS LT.  AFTER REMOVAL OF COWLING AND INSPECTION, IT WAS FOUND THAT MOST OF THE OIL LEAKAGE APPEARED TO BE AROUND THE OIL COOLER. OIL COOLER LINES WERE DISCONNECTED AND OIL COOLER WAS PRESSURIZED WITH ABOUT 30 PSI OF AIR PRESSURE.  A SMALL HOLE WAS FOUND IN THE UPPER RT EDGE OF OIL COOLER AT A WELD SEAM.  THIS AIRCRAFT HAS ONLY ABOUT 60 HOURS TOTAL TIME SINCE NEW.  AN ANNUAL INSPECTION ABOUT 2 HOURS AGO DID NOT REVEAL ANY OIL LEAKAGE.  IT APPEARS THAT THE CAUSE WAS A DEFECTIVE WELD IN THE MANUFACTURING OF THE OIL COOLER.
